Jump to ContentJump to Main Navigation

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR increased in 2014: 0.443
5-year IMPACT FACTOR: 0.493

SCImago Journal Rank (SJR) 2014: 0.831
Source Normalized Impact per Paper (SNIP) 2014: 0.804
Impact per Publication (IPP) 2014: 0.411

Mathematical Citation Quotient (MCQ) 2014: 0.47

VolumeIssuePage

Issues

An existence criterion for Hall subgroups of finite groups

1Institute of Mathematics, pr-t Acad. Koptyug 4, 630090 Novosibirsk, Russia

Citation Information: Journal of Group Theory. Volume 14, Issue 1, Pages 93–101, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/jgt.2010.037, July 2010

Publication History

Received:
2010-01-15
Published Online:
2010-07-21

Abstract

We obtain an existence criterion for Hall subgroups of finite groups in terms of a composition series. As a corollary we provide a solution to Problem 5.65 from the Kourovka notebook.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
E. P. Vdovin and D. O. Revin
Siberian Mathematical Journal, 2015, Volume 56, Number 3, Page 379
[2]
N. V. Maslova
Siberian Mathematical Journal, 2012, Volume 53, Number 5, Page 853
[3]
W. Guo and D. O. Revin
Siberian Mathematical Journal, 2014, Volume 55, Number 3, Page 415
[4]
Danila Olegovitch Revin and Evgeny Petrovitch Vdovin
Journal of Algebra, 2014, Volume 414, Page 95
[5]
E. P. Vdovin and D. O. Revin
Siberian Mathematical Journal, 2013, Volume 54, Number 1, Page 22
[6]
Евгений Петрович Вдовин, Evgenii Petrovitch Vdovin, Евгений Петрович Вдовин, Evgenii Petrovitch Vdovin, Данила Олегович Ревин, Danila Olegovich Revin, Данила Олегович Ревин, and Danila Olegovich Revin
Успехи математических наук, 2011, Volume 66, Number 5, Page 3
[7]
Виктор Александрович Ведерников and Victor Alexandrovich Vedernikov
Математический сборник, 2012, Volume 203, Number 3, Page 23
[8]
Victor A Vedernikov
Sbornik: Mathematics, 2012, Volume 203, Number 3, Page 326
[9]
Evgenii P Vdovin and Danila O Revin
Russian Mathematical Surveys, 2011, Volume 66, Number 5, Page 829

Comments (0)

Please log in or register to comment.